# SDR UALA2011030701097

- Difficulty date: March 5, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,257 hours, 22,672 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 216257278
- Condition: Unknown
- Location: Eq Cooling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIP COOL SMOKE DETECTORS NEEDS REPLACEMENT.  REPLACED EQUIP COOL SMOKE DETECTORS ON TASKCARD.
